# SDR DLL10970724

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: 4l Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND 4L DOOR SLIDE LIGHT INOP.
